MAUDE Adverse Event Report: NUVASIVE NUVASIVE® RELINE® 4.5-5.0 SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE NUVASIVE® RELINE® 4.5-5.0 SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 14514530
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation nor were radiographic images or bone quality test results provided to confirm the alleged event.At this time, the alleged event could not be confirmed.Insufficient information was provided to determine the root cause.Labeling review: potential adverse events and complications.".As with any major surgical procedures, there are risks involved in orthopedic surgery." ".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." patient education: ".Preoperative instructions to the patient are essential.The patient should be made aware of the limitations of the implant and potential risks of the surgery.The patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components." post-operative warnings ".During the postoperative phase it is of particular importance that the physician keeps the patient well informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration, as well as to other complications.".
 
Event or Problem Description
It was reported that a patient underwent a spine procedure.During a revision, the surgeon noticed that one screw had pulled out in the lumbar region (l4- right).The pulled out screw was replaced with no reported issue.As per reporter, the patient is currently doing well post-revision.The reason for the revision was not confirmed.

Brand Name
NUVASIVE® RELINE® 4.5-5.0 SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key8401953
Report Number2031966-2019-00168
Device Sequence Number2029734
Product Code NKB
UDI-Device Identifier00887517767653
UDI-Public887517767653
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14514530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1